The SFB program expired on September 30, 2008. For the link to the successor project click DK Computational Mathematics
Home
Appointments
Papers
Misc
Contact

Technical Reports

Publication Lists

Annual Reports


Publications of the Project F1305


Article - 2002


September 27, 2008

Bibliography

1
A. Berkovich and A. Riese.
A computer proof of a polynomial identity implying a partition theorem of Göllnitz.
Adv. in Appl. Math., 28:1-16, 2002.
2
I. Gutman and P. Paule.
The variance of the vertex degrees of randomly generated graphs.
Publ. Fac. Electr. Engrg. Ser. Mat., 13:30-35, 2002.
3
R. Lyons, P. Paule, and A. Riese.
A computer proof of a series evaluation in terms of harmonic numbers.
Appl. Algebra Engrg. Comm. Comput., 13:327-333, 2002.




Please direct your comments or eventual problem reports to webmaster.

SpezialForschungsBereich SFB F013 | Special Research Program of the FWF - Austrian Science Fund